A general model of family income distribution: Chicago and Cambridge reconciled
Gian S. Sahota and
Carlos Rocca
Journal of Policy Modeling, 1980, vol. 2, issue 2, 255-289
Date: 1980
References: Add references at CitEc
Citations:
Downloads: (external link)
http://www.sciencedirect.com/science/article/pii/0161-8938(80)90006-X
Full text for ScienceDirect subscribers only
Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
HTML/Text
Persistent link: https://EconPapers.repec.org/RePEc:eee:jpolmo:v:2:y:1980:i:2:p:255-289
Access Statistics for this article
Journal of Policy Modeling is currently edited by A. M. Costa
More articles in Journal of Policy Modeling from Elsevier
Bibliographic data for series maintained by Catherine Liu ().